Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: severe reaction to SSI drugs

Posted by Patricia on June 21, 1998, at 4:57:01

In reply to severe reaction to SSI drugs, posted by Lisa on June 18, 1998, at 22:05:34

> I have had reactions to Paxil and Zoloft when my doctor has tried to treat panic. I have been taking Zanix since Jan., and Zebeta 5. They seem to help, but I have had a relapse when we tried to ween me off those drugs. The SSI drugs make me very sick, my skin (underneath it) feels like it is on fire, and I have wave after wave of panic attacks. So right now I am just taking the Zanix & Zebeta, but double the dose until I am more stable. Doctor says at least for the next 2 weeks. I feel so helpless, like it is never going to go away. Please help me discover a way.

I've had really bad experiences with SSRI drugs too. I haven't had
the reactions you mention though. My general experience, for what it's
worth, has been that the bad reactions I've had with one SSRI translated
to all the others to a lesser or greater degree. I tried taking other
types of drugs and the only ones that really worked for me were antipsychotics.
The only problem with them was that I was sleepy all the time and they make
me gain weight - lots of it and quickly. They also have some permanent
bad side effects down the road... which is why I'm willing now to experiment
on my own with "untested" herbs and "dietary supplements". They're certainly
not magic bullets, but they help.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Patricia thread:31